Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Getting burning sensation in stomach during night, frequent urination, not able to sleep properly. Any suggestion?

Sir my problem is regarding gastroenterology i mean from few days i am facing a burning sensation of stomach during night time so i can t sleep well and at the same time frequent urination for every two to three hours (i am nit diabitic) totally i am loosing my control over my psychology due to slippeness and no appetite and no vomiting olproblem occured so can u suggest me anything
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
I shall be happy if you can post me few more details to help me in making comments on your problem of getting pain in stomach at night with increased nocturnal frequency of urination.

You have not mentioned your age in your query which could have lelped me to make comments .

The pain in stomach is likely to be due to hyperacidity and can be tackled with taking H2 receptor antagonist like Pantaprozol before going to bed.

As regards increased frequency it could be due to bladder outlet obstruction and needs to be evaluated.
Please consult qualified Urologist for clinical and digital rectal examination and get following investigations under his guidance,
1) Routine urine test and Urine culture.
2) Ultrasound scanning of the abdomen to rule out any prostate problem

Further treatment for urinary problem will be decided by him depending upon final diagnosis.
Answered: Mon, 18 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor